| Model Number |
1054096 |
| Medical Device Problem Codes |
Failure to Charge (1085); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2021
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, "service required" codes were found in the ventilator's downloaded event log.The device's internal battery needs to be replaced to address the issue.